# SDR 97ZZZX3394

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- Engine: Pwa JT3D3B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LIM/MIA - FLT 188 - NR 1 ENGINE SHUT-DOWN DUE TO DECREASE OF OIL QUANTITY.  PRESSURE FLUCTUATING BETWEEN 44 AND 49 PSI.  TEMPERATURE WITHIN NORMAL OPERATING RANGE.  FOUND ACCESSORY DRIVE GARLOCK SEAL LEAKING.  REMOVED AND REPLACED SEAL.  (X)
